# SDR CALA2014010990117

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 69,358 hours, 9,800 cycles
- Engine: Pwa PW4090
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 RT PAX DOOR EPAS BATTERY PACK GREEN FLASHING LIGHTS WILL NOT TEST.  REPLACED EPAS BATTERY PACK IAW AMM 52-11-20, OPERATIONS CHECKED GOOD.
